I have used Rogaine for a few years now and it works. I had a minor hair loss problem that wasn't very noticeable. After a recent serious hospitalization, I stopped using it and my hair loss was MUCH worse than prior to starting it. Could this have been a temporary reaction, or is this what would have been happening all along if I hadn't been using it? Thanks
You'll want to review your entire story with your physician. A serious hospitalization can itself be a reason for massive hair loss and so can stopping Rogaine. You have two very good reasons for hair loss in your story.
But to answer your question- yes, if Rogaine was helping someone alot, they will experience considerable hair loss once they stop.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2015 • 2 answers
Updated 11 Jan 2015 • 1 answer
Rogaine - I have extremely thin hair, not balding anywhere and no hair loss, but I'm wondering if I?
Updated 10 Jan 2015 • 1 answer
Updated 28 Jul 2018 • 1 answer
Updated 8 Dec 2017 • 1 answer